Cart (Loading....) | Create Account
Close category search window
 

Stability Analysis of Periodic Orbits of Nonautonomous Piecewise-Linear Systems by Mapping Approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yibo Zhao ; Sch. of Electron. & Inf. Eng., South China Univ. of Technol., Guangzhou, China ; Jiuchao Feng ; Tse, C.K.

In this brief, we present an exact stability analysis for periodic orbits of nonautonomous piecewise-linear systems. The described discrete-time maps are derived by connecting solutions at the switched points and solving relevant sets of linear differential equations. The coordinates of the switched points of the periodic orbit on each switching surface and the corresponding Jacobians are obtained. Theoretical analysis and simulation results for the piecewise-linear Duffing oscillator and Colpitts oscillator are presented to illustrate the proposed method.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:56 ,  Issue: 11 )

Date of Publication:

Nov. 2009

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.